# SDR USAA051656

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 17,281 hours, 17,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D53472090010000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED, Y1292, FRAME 64 - 70.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-00-14, 51-72-11; CORROSION LEVEL 1; TASK JA26053500, DEFECT SIZE: 1" DIA 4 EA.
